# SDR GTIA010097

- Difficulty date: April 7, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 72 - FLL - AUTO PILOT WILL NOT ENGAGE AT ALL.  CHECKED THE AUTO PILOT OPERATIONS.  FUNCTIONS NORMAL.  TALKED TO THE CAPTAIN, HE STATED AUTO PILOT IS NORMAL BOTH ON GROUND AND IN FLIGHT.  NO FAULT FOUND.  THIS CLEARS DMI NR 0001619-1.  PLACARDS REMOVED IAW DC-9 MM 22-10-00.  (M)
